MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT231414
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/18/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), users are made aware of the risks associated with type ii endoleaks and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.Additionally, per ifu, adverse events that may occur and / or require intervention include, but are not limited to endoleak and aneurysm enlargement.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2015, the patient presented with a 55 mm abdominal aortic aneurysm that was treated with gore® excluder® aaa endoprostheses.A follow-up cta, dated (b)(6) 2016, showed the aneurysm to be 56.7 mm.The aneurysm size appeared to be stable until (b)(6) 2017.On (b)(6) 2018, a type ii endoleak of unspecified origin was identified and successfully treated with glue embolization.The aneurysm measured 66 mm by cta.The patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9259715
Report Number3007284313-2019-00328
Device Sequence Number3934899
Product Code MIH
UDI-Device Identifier00733132622375
UDI-Public00733132622375
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/01/2018
Device Catalogue NumberRLT231414
Device Lot Number14232021
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient Weight85